Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 408048, 9 pages
http://dx.doi.org/10.1155/2013/408048
Review Article

Review on the Research for Separated Continuous Linear Programming: With Applications on Service Operations

Lingnan (University) College, Sun Yat-Sen University, Guangzhou, Guangdong 510275, China

Received 22 April 2013; Accepted 17 June 2013

Academic Editor: Tsan-Ming Choi

Copyright © 2013 Xiaoqing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoqing Wang, “Review on the Research for Separated Continuous Linear Programming: With Applications on Service Operations,” Mathematical Problems in Engineering, vol. 2013, Article ID 408048, 9 pages, 2013. https://doi.org/10.1155/2013/408048.